# SDR SWAA2016012648364

- Difficulty date: January 18, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 35,675 hours, 20,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL CRACKED AT BS 540, RBL 1.  R & R CHANNEL IAW SRM & DWG.
